Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 48, NWS Charleston, SC

September 11, 2012

NWS Charleston, SC issued this small craft advisory at Sep 11, 2012, 3:38 PM EDT. It took effect at Sep 12, 2012, 3:45 AM EDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2012, 3:38 PM EDT (19:38 UTC)
In effect from
Sep 12, 2012, 3:45 AM EDT
Expired
Sep 14, 2012, 11:00 AM EDT
In force
55 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WHUS72 KCHS 111938
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
338 PM EDT TUE SEP 11 2012

AMZ374-120345-
/O.NEW.KCHS.SC.Y.0048.120912T1800Z-120914T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
338 PM EDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 8 PM
EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
13 follow-up statements
085 
WHUS72 KCHS 120217
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1017 PM EDT TUE SEP 11 2012

AMZ374-121030-
/O.CON.KCHS.SC.Y.0048.120912T1800Z-120914T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1017 PM EDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO
8 PM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO
8 PM EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
469 
WHUS72 KCHS 120745
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
345 AM EDT WED SEP 12 2012

AMZ374-121600-
/O.EXT.KCHS.SC.Y.0048.120912T0745Z-120914T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
345 AM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
205 
WHUS72 KCHS 121436
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1036 AM EDT WED SEP 12 2012

AMZ374-122100-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1036 AM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
865 
WHUS72 KCHS 121744
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
144 PM EDT WED SEP 12 2012

AMZ354-130145-
/O.EXB.KCHS.SC.Y.0048.000000T0000Z-120913T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
144 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-130145-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
144 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
011 
WHUS72 KCHS 121935
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
335 PM EDT WED SEP 12 2012

AMZ374-130345-
/O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
335 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-130345-
/O.EXT.KCHS.SC.Y.0048.000000T0000Z-120913T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
335 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
365 
WHUS72 KCHS 130233
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1033 PM EDT WED SEP 12 2012

AMZ374-131045-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1033 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-131045-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120913T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1033 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
682 
WHUS72 KCHS 130751
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
351 AM EDT THU SEP 13 2012

AMZ374-131600-
/O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
351 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-131600-
/O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
351 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
159 
WHUS72 KCHS 131434
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1034 AM EDT THU SEP 13 2012

AMZ374-132100-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1034 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-132100-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1034 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
853 
WHUS72 KCHS 131934
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
334 PM EDT THU SEP 13 2012

AMZ354-140400-
/O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
334 PM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-140400-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
334 PM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
160 
WHUS72 KCHS 140234
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1034 PM EDT THU SEP 13 2012

AMZ374-141000-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1034 PM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-140600-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1034 PM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
339 
WHUS72 KCHS 140448
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1248 AM EDT FRI SEP 14 2012

AMZ354-141000-
/O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1248 AM EDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-141000-
/O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1248 AM EDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
847 
WHUS72 KCHS 140750
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
350 AM EDT FRI SEP 14 2012

AMZ354-140900-
/O.CAN.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
350 AM EDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ374-141500-
/O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
350 AM EDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
822 
WHUS72 KCHS 141439
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1039 AM EDT FRI SEP 14 2012

AMZ374-141545-
/O.EXP.KCHS.SC.Y.0048.000000T0000Z-120914T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1039 AM EDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 3:38 PM EDT, 0 minutes earlier.

Area forecast discussion, Sep 11, 3:38 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
338 PM EDT TUE SEP 11 2012

.SYNOPSIS...
HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN ACROSS THE EASTERN
HALF OF THE UNITED STATES THIS WEEK. A WEAK TROUGH OF LOW PRESSURE
COULD APPROACH THE AREA FROM THE WEST LATE THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SURFACE HIGH PRESSURE WILL LINGER OVER THE MID ATLANTIC AND
SOUTHEAST STATES TONIGHT...WHILE UPPER LEVEL RIDGING CONTROLS THE
PATTERN ALOFT. NUMERICAL MODEL CROSS SECTIONS AND FORECAST
SOUNDINGS CONTINUE TO INDICATE THAT MID LEVEL MOISTURE WILL ADVECT
OVER THE COASTAL WATERS AFTER MIDNIGHT...LIKELY INITIATING
ISOLATED SHOWER ACTIVITY ACROSS PORTIONS OF THE MARINE ZONES.
CONSIDERING THE ONSHORE COMPONENT OF PREVAILING NORTHEAST
FLOW...THERE IS A SMALL POTENTIAL FOR ISOLATED SHOWERS TO SLIP
ONTO ADJACENT LAND AREAS DURING THE PRE-DAWN HOURS...MAINLY ACROSS
THE SOUTHEAST GEORGIA COASTLINE. AT THIS POINT...PREFER TO CAP
POPS BELOW 15 PERCENT FOR COASTAL COUNTIES...SINCE COVERAGE AND
INTENSITY OF ANY PRECIPITATION OVER LAND WILL BE QUITE LIMITED AT
BEST.

THE INCREASE IN MOISTURE FROM OFFSHORE COULD SUPPORT THE
DEVELOPMENT OF SCATTERED STRATOCUMULUS ALONG THE IMMEDIATE
COASTLINE...AGAIN MOSTLY SOUTH OF THE SAVANNAH RIVER. MOSTLY CLEAR
SKIES ARE LIKELY ELSEWHERE...AND WHEN COMBINED WITH DIMINISHING
WINDS OVERNIGHT...WILL ONCE AGAIN CREATE AN IDEAL RADIATIONAL
COOLING ENVIRONMENT. LOW TEMPERATURES WILL THUS BE COOL
OVERNIGHT...FALLING INTO THE UPPER 50S INLAND TO THE LOWER 60S
ALONG THE COAST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WEDNESDAY AND WEDNESDAY NIGHT...THE MID/UPPER LEVEL RIDGE IN
PLACE ACROSS THE SOUTHEAST AND THE EASTERN SEABOARD WILL CONTINUE
TO STRENGTHEN WITH THE ANTICYCLONE BECOMING CENTERED JUST NORTH OF
THE FORECAST AREA. THE SURFACE PATTERN WILL REMAIN VERY SIMILAR TO
TUESDAY WITH HIGH PRESSURE LOCATED TO THE NORTHEAST. THIS WILL
MAINTAIN THE EAST/NORTHEAST FLOW REGIME ACROSS THE REGION. MODELS
CONTINUE TO SHOW INCREASING MOISTURE IN THE LOWEST 5-7 KFT OF THE
ATMOSPHERE WITH VERY DRY AIR ALOFT. DESPITE THE ABSENCE OF A WELL
DEFINED COASTAL TROF AND CONVERGENCE IN THE LOW LEVEL NORTHEAST
FLOW...THE MODELS CONTINUE TO DEPICT ISOLATED SHOWERS ACROSS THE
COASTAL WATERS. I HAVE KEPT THE OVERALL POP TREND AS IT WAS...WITH
SLIGHT CHANCES OFFSHORE AND THEN SOME SLIGHT CHANCES SLIPPING JUST
INLAND FURTHER SOUTH NEAR THE ALTAMAHA. TEMPS WILL CONTINUE TO BE
AT OR JUST BELOW NORMAL FOR MID SEPTEMBER.

THURSDAY THROUGH FRIDAY...THE MID/UPPER LEVEL RIDGE WILL GRADUALLY
WEAKEN AND GET SQUEEZED IN BETWEEN A POTENT SHORTWAVE TROF MOVING
ACROSS THE GREAT LAKES AND A LINGERING WEAK UPPER LOW OVER THE
ATLANTIC. WE WILL CONTINUE TO SEE A GOOD DEAL OF LOW LEVEL MOISTURE
IN PLACE...AND THE MID/UPPER LEVELS WILL MOISTEN UP AS WELL.
SOUNDINGS ON THURSDAY ARE STILL QUITE CAPPED OFF AND ANY SHOWER
ACTIVITY WILL PRIMARILY REMAIN CONFINED TO THE COASTAL WATERS AND
THE IMMEDIATE COASTLINE. BY FRIDAY...BETTER DEEP MOISTURE AND
SLIGHTLY MORE CONDUCIVE SOUNDINGS MAY ALLOW FOR SHOWER ACTIVITY TO
PENETRATE FURTHER INLAND. TEMPS WILL CONTINUE TO BE RIGHT AROUND
NORMAL.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
CHANCES OF PRECIP WILL BEGIN TO INCREASE OVER THE WEEKEND AS SFC
FLOW BECOMES MORE ONSHORE AND A SERIES OF WEAK WAVES OVER THE
ATLANTIC SWING AROUND THE SOUTHERN BASE OF HIGH PRESSURE TO THE
NORTH AND EAST. HAVE MAINTAINED 15-20 POPS SATURDAY...BEFORE
INCREASING POPS TO HIGH END SLIGHT CHANCE OVER ALL AREAS LATE THIS
WEEKEND INTO EARLY NEXT. HAVE ALSO INCLUDED A SLIGHT CHANCE OF
THUNDERSTORMS BY SUNDAY AS INSTABILITY INCREASES AHEAD OF A WEAK
TROUGH APPROACHING THE AREA FROM THE WEST. CHANCES OF PRECIP LOOK TO
BE HIGHEST MONDAY AND TUESDAY AS A MID LVL WAVE DEVELOPS OVER THE
SOUTH CENTRAL UNITED STATES AND AND PASSES OVER THE SOUTHEAST.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS EXPECTED THROUGH THE 18Z TAF PERIOD.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL. LOW
CHANCES OF PERIODIC MVFR LEVEL CIGS EACH MORNING THROUGH THE END
OF THE WEEK.

&&

.MARINE...
LATEST SURFACE ANALYSIS REVEALS AN ENHANCED GRADIENT BETWEEN HIGH
PRESSURE ACROSS THE MID ATLANTIC/SOUTHEAST STATES AND LOWER
PRESSURES OVER THE GULF/BAHAMAS. AS A RESULT...SOME COASTAL AND
NEARSHORE OBSERVATIONS HAVE BEEN INDICATING NORTHEAST FLOW UP TO
15 TO 20 KT WITH OCCASIONAL HIGHER GUSTS. CURRENT THINKING IS THAT
MODERATE WINDS WILL CONTINUE ACROSS THE MARINE ZONES THROUGH
TONIGHT...ESPECIALLY OVER THE GEORGIA WATERS WHERE THE GRADIENT
WILL LIKELY REMAIN TIGHTEST. SEAS WITHIN 20 NM WILL RANGE FROM 3
TO 4 FT...YET SOME 5 FT HEIGHTS COULD IMPACT GRAYS REEF TONIGHT.

WEDNESDAY THROUGH SUNDAY...THE OVERALL SETUP WILL CONTINUE TO
FEATURE HIGH PRESSURE ALONG THE EASTERN SEABOARD WHICH WILL
SUPPORT A PERSISTENT NORTHEAST FLOW REGIME. THE PRESSURE GRADIENT
WILL REMAIN RELATIVELY TIGHT ACROSS THE WATERS THROUGH
THURSDAY...BEFORE RELAXING AS THE HIGH WEAKENS INTO THE WEEKEND.
ON WEDNESDAY...NORTHEAST FLOW WILL BE ON THE ORDER OF 15-20 KNOTS
WITH POTENTIAL FOR GUSTS TO 25 KNOTS ESPECIALLY ACROSS THE GEORGIA
WATERS. THE RESULTING INCREASE IN SEAS WILL BE A COMBINATION OF
LINGERING SWELL ENERGY AND WIND DRIVEN IN THE NORTHEAST FLOW.
GUIDANCE BRINGS 6 FOOT SEAS INTO THE OUTER GEORGIA WATERS IN THE
AFTERNOON AND AN SCA HAS BEEN ISSUED TO ACCOUNT FOR THE HIGHEST
LIKELIHOOD THERE. ADDITIONAL SCA/S MAY BE NEEDED FOR THE NEARSHORE
GEORGIA WATERS...AND PERHAPS THE SOUTHERN SOUTH CAROLINA
WATERS...BUT WILL LET THE MIDNIGHT SHIFT REASSESS THE PROBABILITY.

RIP CURRENTS...THE RISK OF RIP CURRENTS WILL REMAIN ELEVATED
THROUGH FRIDAY...DUE TO THE COMBINATION OF LINGERING SMALL LONG
PERIOD SWELLS AND ELEVATED EAST TO NORTHEAST WINDS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...79
SHORT TERM...BSH
LONG TERM...DPB
AVIATION...BSH/79
MARINE...BSH/79
Hazardous weather outlook, Sep 11, 4:02 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
402 AM EDT TUE SEP 11 2012

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
120815-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
402 AM EDT TUE SEP 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-120815-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
402 AM EDT TUE SEP 11 2012

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

RIP CURRENTS...THERE WILL BE AN ENHANCED RISK FOR RIP CURRENTS
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-120815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
402 AM EDT TUE SEP 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.